# SDR AWXA9900264

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACKED NLG ACTUATOR SUPPORT BEAM VERTICAL WEB AT FWD END.  REMOVED AND REPLACED WEB PER DWG 65-45819.
